American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B25) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Izabella Laba. From harmonic analysis to arithmetic combinatorics. Bull. Amer. Math. Soc. 45 (2008) 77-115. MR 2358378.
Abstract, references, and article information
View Article: PDF

[2] Robert S. Strichartz. Besicovitch meets Wiener—Fourier expansions and fractal measures. Bull. Amer. Math. Soc. 20 (1989) 55-59. MR 948764.
Abstract, references, and article information
View Article: PDF

[3] Anthony Carbery. An almost-orthogonality principle with applications to maximal functions associated to convex bodies. Bull. Amer. Math. Soc. 14 (1986) 269-273. MR 828824.
Abstract, references, and article information
View Article: PDF

[4] R. Kerman and E. Sawyer. Weighted norm inequalities for potentials with applications to Schrödinger operators, Fourier transforms, and Carleson measures. Bull. Amer. Math. Soc. 12 (1985) 112-116. MR 766965.
Abstract, references, and article information
View Article: PDF

[5] Sun-Yung A. Chang and Robert Fefferman. Some recent developments in Fourier analysis and $H^p$-theory on product domains. Bull. Amer. Math. Soc. 12 (1985) 1-43. MR 766959.
Abstract, references, and article information
View Article: PDF

[6] Charles L. Fefferman. The uncertainty principle. Bull. Amer. Math. Soc. 9 (1983) 129-206. MR 707957.
Abstract, references, and article information
View Article: PDF

[7] E. M. Stein. Some results in harmonic analysis in $\mathbf {R}^n $, for $n \to \infty$. Bull. Amer. Math. Soc. 9 (1983) 71-73. MR 699317.
Abstract, references, and article information
View Article: PDF

[8] José Luis Rubio de Francia. Factorization and extrapolation of weights. Bull. Amer. Math. Soc. 7 (1982) 393-395. MR 663793.
Abstract, references, and article information
View Article: PDF

[9] E. M. Stein. The development of square functions in the work of A. Zygmund. Bull. Amer. Math. Soc. 7 (1982) 359-376. MR 663787.
Abstract, references, and article information
View Article: PDF


Results: 1 to 9 of 9 found      Go to page: 1